MathSciNet Relay Station
MathSciNet bibliographic data
MR474133 (57 #13783) 53C20 (32B20 57D70)
Buchner, Michael A. Simplicial structure of the real analytic cut locus. Proc. Amer. Math. Soc. 64 (1977), no. 1, 118–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement